# SDR GTIA2017080502139

- Difficulty date: August 5, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 02797
- Aircraft time: 35,294 hours, 20,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK OF FLIGHT DECK IT WAS FOUND THAT CAPTAIN'S HANDHELD FLASHLIGHT BATTERIES ARE INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERIES IAW AMM 25-65-52, OPS CHECKED GOOD.
